Showing 17 of 17 comments.
Thanks for your comments! Agreed!
Thanks for your detailed comments! What you are proposing is definitely worth further study!
Thank you so much for this valuable information!
Thank you so much! I really appreciate your comments and they are very valuable!
Thank you for your continued feedback. In terms of the Calcium/Magnesium product, I do have various products on there for general herbal consultations and not just for the purpose of antidepressant withdrawal. This product was one we used a lot in the protocol when I did practicums for School I attended. However, I should pass that on to them to let them know that insight regarding packaging. I appreciate it. I did join Surviving Antidepressants back more towards the beginning of my horrible withdrawal. They were very helpful but at the time I was so confused who to trust/where to turn due to being caught up in a whirlwind with medial doctors, psychiatrists and the Internet. I was horribly scared to reinstate Amitriptyline even at a microscopic dose.
Thank you so much for your positive feedback regarding my story, and for finding it valuable. I hate to think that TCAs would be making a come back after my horrible experience with one. I had read from several sources that they were even more dangerous than SSRIs. However, I am sure both class of drugs each have their own dangers. Plus, everyone reacts differently to them. I really think the “professionals” need educated when it comes to brain zaps because none of my doctors knew what they were!☹
Thank you so much for reading my story. I am indeed an advocate for alternative & holistic approaches to treat mental illnesses. However, I haven’t tried NSA. Thank you for bringing this up as it is something I can consider and help educate about! I take comfort in knowing you also know about the horrors of antidepressant drug withdrawal. I 100% agree you will never hear a psychiatrist or medical doctor mention the words serotonergic reaction. None of my doctors would acknowledge that the drug was causing me all these problems. I also agree the fact that the doctors can give out these medications that do so much harm is disgraceful. Indeed, it is a sad state of affairs! You are indeed correct the education given to the “professionals” needs to drastically change!
Thank you for reading my story and for the compliments regarding my website. I agree 100% that America has a pathetically bad health care system indeed as you said. Everything you stated in the rest of your post is exactly what I needed to hear when my horrific experience began. The information you quoted seemed to be lacking everywhere I turned. All the doctors and “professionals” I saw would tell me there was no way it was the drug causing my adverse symptoms because it “would have already been out of my system”. I had to research deep on the Internet to find out the information about “fast metabolizers” and “slow metabolizers” and even then, specifics around this were lacking. My local pharmacists were not much help either. Everyone in my family was baffled as how to help me/who to turn to. That’s awesome how you mentioned about the recent advances in “pharmaco-genetics”, but I wish I would have known to look up this topic at the beginning of my withdrawal. America sure needs some educated psycho-pharmacologists that would be easily accessible when these nightmares happen!
Thank you very much for the warm welcome and for reading my story! I appreciate your definition of psychiatry and agree with it. I am currently working on writing about how antidepressants seem to do “far more harm then good”, so your quote resonates very well with me! I also appreciate you sharing with me what has helped you. I am an advocate for holistic living, so I agree with all the methods you have mentioned. I also have studied and continue to study various spiritual modalities. So, I can really appreciate how you mentioned about how it helps to believe in an existential presence!
Thank you so much for reading my story. Also, thank you for your feedback regarding my website. I will look into this and get it fixed. It has been a little difficult as I have tried to do much of the site by myself and I am not a web designer. I strive to learn as I go. Thank you again!
Awe, it is a fairly new website so maybe that is why it is not well indexed in search rankings by Google yet. Here is the link again in case you want to take a look. I appreciate the feedback. It is a little challenging as I tried to do the website by myself and I am not a Web designer. I try to learn as I go:) Anyways here it is: https://www.zappingantidepressants.com Also, you can email me at my personal email: [email protected] to discuss any related topics further:)
Thank you for reading my story. No, it was not a benzodiazepine that I was on previously. It was Zoloft that I was on for several years and then a couple months of Wellbutrin (a psychiatrist I saw had me do a switch) before I started the Amitriptyline (prescribed by my Gastro doctor). I did do a fast taper off the Wellbutrin per the doctor’s directions before taking the first dose of Amitriptyline. I don’t think it would have been Zoloft or Wellbutrin’s withdrawal effects (although I have thought about that before also) that I was experiencing because my symptoms didn’t start until several months later shortly after my doctor increased the Amitriptyline dose from 10mg to 25mg. This is when my symptoms (auditory hallucinations firstly) grew worse.
Oh, great to hear! It’s a great city! Thank you for what you and your organization do and continue to do with regards to promoting change/ spreading education and awareness with regards to the current psychiatric paradigm!
Thank you for reading my article! I am so sorry to hear you suffered damages from lithium. I am about 45 minutes from Pittsburgh, Pa. I am sorry you couldn’t find my website. Did you click on the link in the article? Where does it take you? Maybe it is a browser problem? Hmmmm. Let me know if you can so I can try to look into it. Yes, I am getting involved in some activism and would love to do so.
Thank you for reading my article! I am glad you did not suffer from severe brain zaps or insomnia!
Thank you for reading my story. I am so sorry you were misdiagnosed as bipolar! It is a disgrace all of the misdiagnosing going on due to the ignorance of many doctors with regards to antidepressant “discontinuation syndrome”. I am also so sorry to hear you have had these brain zaps for 19 years. Mine may never go away either. You said your one doctor called the zaps “neuroprotective”?! Wow that’s certainly a new way to define them! I certainly don’t feel anything “neuroprotective” with mine!